Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 7, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 23, 2014, 10:01 PM EST. It took effect at Jan 24, 2014, 7:00 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2014, 10:01 PM EST (03:01 UTC)
- In effect from
- Jan 24, 2014, 7:00 AM EST
- Expired
- Jan 25, 2014, 1:00 AM EST
- In force
- 18 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
720 WHUS72 KMFL 240301 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1001 PM EST THU JAN 23 2014 AMZ610-650-651-670-671-241800- /O.NEW.KMFL.SC.Y.0007.140124T1200Z-140125T0000Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1001 PM EST THU JAN 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY. * WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS ACROSS THE MARINE AREA FRIDAY MORNING IN THE WAKE OF A COLD FRONT. SEAS WILL PEAK AROUND 7 FEET...THEN GRADUALLY SUBSIDE THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-241800- /O.NEW.KMFL.SC.Y.0007.140124T1200Z-140124T1800Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1001 PM EST THU JAN 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 1 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 1 PM EST FRIDAY. * WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS ACROSS THE MARINE AREA FRIDAY MORNING IN THE WAKE OF A COLD FRONT. SEAS WILL PEAK IN THE 3 TO 6 FOOT RANGE THROUGH THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
505 WHUS72 KMFL 240914 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 414 AM EST FRI JAN 24 2014 AMZ630-GMZ656-657-250000- /O.EXA.KMFL.SC.Y.0007.140124T1200Z-140125T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 414 AM EST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED THE SMALL CRAFT ADVISORY...WHICH IS IN NOW EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS ACROSS THE MARINE AREA THIS MORNING IN THE WAKE OF A COLD FRONT AND WILL CONTINUE THROUGH THIS AFTERNOON. SEAS IN THE GULF WATERS WILL BE 3 TO 5 FEET TODAY...THEN GRADUALLY SUBSIDE THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-250000- /O.EXT.KMFL.SC.Y.0007.140124T1200Z-140125T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 414 AM EST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS ACROSS THE MARINE AREA THIS MORNING IN THE WAKE OF A COLD FRONT AND WILL CONTINUE THROUGH THE AFTERNOON HOURS. SEAS WILL PEAK IN THE 4 TO 6 FOOT RANGE THROUGH THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-650-651-670-671-250000- /O.CON.KMFL.SC.Y.0007.140124T1200Z-140125T0000Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 414 AM EST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS ACROSS THE MARINE AREA THIS MORNING IN THE WAKE OF A COLD FRONT AND WILL CONTINUE THROUGH THIS AFTERNOON. SEAS IN THE ATLANTIC WATERS WILL PEAK AROUND 8 FEET...THEN GRADUALLY SUBSIDE THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
499 WHUS72 KMFL 242001 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 301 PM EST FRI JAN 24 2014 AMZ610-630-GMZ656-657-676-242115- /O.CAN.KMFL.SC.Y.0007.000000T0000Z-140125T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 301 PM EST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE FALLEN BELOW 20 KNOTS AND WILL CONTINUE TO SUBSIDE AS HIGH PRESSURE BUILDS OVER THE REGION. $$ AMZ650-651-670-671-250600- /O.EXT.KMFL.SC.Y.0007.000000T0000Z-140125T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 301 PM EST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WILL SUBSIDE TO AROUND 15 KNOTS TONIGHT. SEAS 6 TO 8 FEET WILL SLOWLY SUBSIDE BELOW 7 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
600 WHUS72 KMFL 250540 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1240 AM EST SAT JAN 25 2014 AMZ650-651-670-671-250645- /O.EXP.KMFL.SC.Y.0007.000000T0000Z-140125T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1240 AM EST SAT JAN 25 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS MORNING. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 23, 6:50 PM EST, 3 hours 11 minutes earlier.
Area forecast discussion, Jan 23, 6:50 PM EST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 650 PM EST THU JAN 23 2014 .AVIATION... A MAINLY DRY FRONT WILL PASS INTO THE REGION LATE TONIGHT INTO FRIDAY. VFR CONDITIONS ARE EXPECTED THROUGH THIS EVENING AND THROUGH EARLY FRIDAY MORNING. REGIONAL WINDS EXPECTED TO BECOME NORTH NORTHWESTERLY AND LIGHT AROUND 07Z-10Z THEN BECOMING NORTH NORTHEAST AND INCREASING TO THE 10 TO 12 KNOT RANGE LATE MORNING ON FRIDAY. 60 && .PREV DISCUSSION... /ISSUED 304 PM EST THU JAN 23 2014/ DISCUSSION... A LIGHT NORTHEAST FLOW HAS DEVELOPED ACROSS SOUTH FLORIDA THIS AFTERNOON. A VERY NICE DAY HAS ENSUED WITH TEMPERATURES REBOUNDING INTO THE 60S TO LOWER 70S. STRONG HIGH PRESSURE OVER THE MIDDLE OF THE NATION WILL PUSH SOUTH INTO NORTHERN TEXAS TONIGHT. A COLD FRONT MOVING INTO NORTH FLORIDA TO THE LAKE REGION LATE TONIGHT AND THROUGH THE REST OF SOUTH FLORIDA DURING THE DAY ON FRIDAY. DEWPOINTS WILL CONTINUE TO INCREASE THROUGH THE EVENING HOURS AHEAD OF THE FRONT. TEMPERATURES TONIGHT ARE FORECAST TO BE WARMER THAN LAST NIGHT. HOWEVER...TEMPS WILL STALL FALL INTO THE UPPER 30S ACROSS THE NORTHWEST INTERIOR. WINDS ARE FORECAST TO INCREASE NEAR DAYBREAK AS WELL...AND WIND CHILLS COULD FALL INTO THE LOW 30S ACROSS PORTIONS OF GLADES AND HENDRY COUNTIES. WITH THE UNCERTAINTIES...WILL NOT ISSUE A WIND CHILL ADVISORY AT THIS TIME. A SHORTWAVE IS FORECAST TO ROTATE AROUND THE BASE OF THE UPPER TROUGH TONIGHT...AND LOW/MID LEVEL MOISTURE IS FORECAST TO INCREASE. SO ALTHOUGH HIGH PRESSURE IS FORECAST BE CENTERED ACROSS CENTRAL FLORIDA ON SATURDAY...TEMPERATURES ARE FORECAST TO BE VERY SIMILAR TO FRIDAY MORNING. WITH THE LIGHT WINDS...PATCHY FROST IS POSSIBLE ACROSS THE NORTHWEST INTERIOR. LATE THIS WEEKEND ANOTHER HIGH PRESSURE WILL WORK SOUTH INTO SOUTH FLORIDA FROM THE NORTH...AS A SECONDARY COLD FRONT WORKS INTO NORTH FLORIDA FROM THE NORTHERN PLAIN STATES. THIS WILL ALLOW FOR THE STEERING FLOW OVER SOUTH FLORIDA TO BE LIGHT LATE THIS WEEKEND ALLOWING FOR THE TEMPERATURES TO WARM BACK UP TO NEAR NORMAL CONDITIONS FOR THIS TIME OF YEAR...WHILE KEEPING THE WEATHER DRY OVER SOUTH FLORIDA. A WEAK AREA OF LOW PRESSURE WILL DEVELOP ACROSS THE NORTHEAST GULF AND THEN QUICKLY MOVE NORTHEAST. A COLD FRONT WILL REMAIN ACROSS NORTHERN FLORIDA ON MONDAY. STRONG HIGH PRESSURE WILL BUILD SOUTH FROM THE NORTHERN PLAINS AND THE FRONT WILL PUSH SOUTH TUESDAY AND WEDNESDAY. A CHANCE OF SHOWERS ARE POSSIBLE ON TUESDAY. COLDER TEMPERATURES THEN RETURN ON WEDNESDAY AND THURSDAY. AVIATION... WEAK HIGH PRESSURE TODAY WILL KEEP VFR CONDITIONS INTO TONIGHT. WINDS WILL SHIFT TO THE NORTHEAST EARLY THIS AFTERNOON, THEN GO LIGHT AND VARIABLE IN THE EVENING. TONIGHT, A COLD FRONT WILL MOVE ACROSS SOUTH FLORIDA, MAINLY IN THE EARLY MORNING HOURS TO AROUND SUNRISE. EXPECT VFR CONDITIONS, ALTHOUGH CLOUD COVER IS EXPECTED TO BECOME BKN WITH CIGS AROUND 5K FEET. WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT AT 5 TO 10 KTS. THEY WILL INCREASE TOMORROW TO 10 TO 15 KTS IN THE MID MORNING. VFR CONDITIONS ARE EXPECTED TOMORROW AS WELL, WITH SKIES BECOMING SCT AT 15-20K FEET. MARINE... LIGHT NORTH TO NORTHEAST WILL CONTINUE TONIGHT. THE WINDS WILL THEN SWING TO A NORTHWEST DIRECTION ON FRIDAY AND RAPIDLY INCREASE TO AROUND 20 KNOTS BEHIND THE PASSAGE OF A COLD FRONT. THIS WILL ALLOW FOR THE SEAS TO REMAIN BELOW 5 FEET TODAY INTO TONIGHT IN BOTH THE ATLANTIC AND GULF WATERS OF SOUTH FLORIDA. HOWEVER...THE SEAS WILL THEN RAPIDLY BUILD UP TO 8 FEET IN THE ATLANTIC WATERS ON FRIDAY AND UP TO 6 FEET IN THE OFFSHORE GULF WATERS OF SOUTH FLORIDA. THE WINDS WILL THEN DECREASE EARLY THIS WEEKEND AND SHOULD BE LIGHT AND VARIABLE BY LATE THIS WEEKEND...AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE NORTH. THIS WILL ALLOW FOR THE SEAS TO SUBSIDE TO 2 FEET OR LESS BY LATE THIS WEEKEND. FIRE WEATHER... RELATIVE HUMIDITY VALUES THIS AFTERNOON HAVE FALLEN TO 25-30 PERCENT ACROSS THE WESTERN HALF OF THE REGION. MINIMUM RH VALUES ON FRIDAY ARE FORECAST TO BE 25-35 PERCENT ACROSS THE NORTHWEST INTERIOR ONCE AGAIN. HOWEVER...WINDS WILL BE AROUND 10 MPH. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 52 68 45 71 / 0 - 0 0 FORT LAUDERDALE 54 70 53 72 / 0 - 0 0 MIAMI 55 70 54 73 / 0 - 0 0 NAPLES 45 66 44 68 / 0 0 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...85/AG AVIATION/RADAR...60/BD
Hazardous weather outlook, Jan 23, 8:55 AM EST, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 855 AM EST THU JAN 23 2014 FLZ063-066>075-241400- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE- 855 AM EST THU JAN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT TEMPERATURES: TEMPERATURES WILL BE SOMEWHAT WARMER TONIGHT. HOWEVER, SOME WIND IS EXPECTED. THIS WILL CAUSE WIND CHILLS TO RANGE FROM THE LOW 30S IN GLADES COUNTY, TO THE MID 30S ALONG THE GULF COAST, AND THE MID TO UPPER 40S FOR THE EAST COAST METRO AREAS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY TEMPERATURES WILL ONCE AGAIN RANGE FROM THE MID TO UPPER 30S IN THE INTERIOR TO THE LOW TO MID 40S ALONG THE GULF COAST FRIDAY NIGHT. TEMPERATURES LOOK TO WARM AFTER SATURDAY MORNING UNTIL ANOTHER COLD FRONT MID NEXT WEEK. THIS COULD POTENTIALLY BRING LOWS BACK INTO MID/UPPER 30S IN THE INTERIOR, THE MID 40S ALONG THE GULF AND UPPER 40S TO LOW 50S FOR THE EAST COAST METRO AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. AMZ610-630-650-651-670-671-FLZ168-172>174-GMZ656-657-676-241400- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 855 AM EST THU JAN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 4:17 AM EST | Red Flag Warning | MFL | Collier | 48 days |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.